Articles with article keyword: ergodic theory

Splitting mixed Hodge structures over affine invariant manifolds

Pages 681-713 by Simion Filip | From volume 183-2

Sparse equidistribution problems, period bounds and subconvexity

Pages 989-1094 by Akshay Venkatesh | From volume 172-2

Periodic approximations of irrational pseudo-rotations using pseudoholomorphic curves

Pages 1033-1086 by Barney Bramham | From volume 181-3

Heisenberg uniqueness pairs and the Klein-Gordon equation

Pages 1507-1527 by Haakan Hedenmalm, Alfonso Montes-Rodríguez | From volume 173-3

The conjugacy problem in ergodic theory

Pages 1529-1586 by Matthew Foreman, Daniel J. Rudolph, Benjamin Weiss | From volume 173-3